Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 84, NWS Eureka, CA

October 14, 2011

NWS Eureka, CA issued this small craft advisory at Oct 14, 2011, 2:37 PM PDT. It took effect at Oct 15, 2011, 10:00 AM PDT. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Oct 14, 2011, 2:37 PM PDT (21:37 UTC)
In effect from
Oct 15, 2011, 10:00 AM PDT
Expired
Oct 17, 2011, 1:59 PM PDT
In force
52 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

599 
WHUS76 KEKA 142137
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 PM PDT FRI OCT 14 2011

...BUILDING CONDITIONS ACROSS THE OUTER WATER FOR THE WEEKEND...

.THE PRESSURE GRADIENT WILL TIGHTEN OVER THE WATERS TONIGHT INTO
SAT AS A THERMAL TROUGH DEVELOPS OVER THE CALIFORNIA INTERIOR.
THIS WILL YIELD INCREASING WINDS AND BUILDING SEAS ON SAT. THESE
CONDITIONS WILL CONTINUE INTO SUN THEN DIMINISH EARLY NEXT WEEK.

PZZ470-151000-
/O.NEW.KEKA.SC.Y.0084.111015T1700Z-111017T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
237 PM PDT FRI OCT 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 3 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 3 PM PDT
MONDAY. 

* WINDS: N 15 TO 25 KT BEGINNING SAT MORNING.

* WAVES: N BUILDING TO 7 TO 9 FT AT 9 SEC BY SAT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
10 follow-up statements
819 
WHUS76 KEKA 150915
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
215 AM PDT SAT OCT 15 2011


PZZ475-151715-
/O.EXB.KEKA.SC.Y.0084.111016T0300Z-111017T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
215 AM PDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 PM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 3 PM PDT
MONDAY. 

* WINDS: N 10 TO 20 KT. OCCASIONAL GUSTS UP TO 25 KT THIS AFTERNOON
  AND EVENING.

* WAVES: SHORT PERIOD...WIND DRIVEN SEAS BUILDING TO 6 TO 8 FT AT
  8 TO 9 SECONDS TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-151715-
/O.CON.KEKA.SC.Y.0084.111015T1700Z-111017T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
215 AM PDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 3 PM PDT MONDAY. 

* WINDS: N INCREASING TO 15 TO 25 KT THIS MORNING. GUSTS UP TO 30
  KT THIS AFTERNOON AND EVENING.

* WAVES: SHORT PERIOD...WIND DRIVEN SEAS BUILDING TO 8 TO 10 FT AT
  8 TO 9 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
797 
WHUS76 KEKA 151543
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
843 AM PDT SAT OCT 15 2011

PZZ470-152345-
/O.CON.KEKA.SC.Y.0084.111015T1700Z-111017T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
843 AM PDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

* WINDS: N 15 TO 25 KT THROUGH MONDAY MORNING.  

* WAVES: SHORT PERIOD...WIND DRIVEN SEAS BUILDING TO 7 TO 9 FT AT
  8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-152345-
/O.CON.KEKA.SC.Y.0084.111016T0300Z-111017T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
843 AM PDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 3 PM PDT MONDAY. 

* WINDS: N 10 TO 20 KT THROUGH MONDAY MORNING.

* WAVES: SHORT PERIOD...WIND DRIVEN SEAS BUILDING TO 6 TO 8 FT 
  AT 8 TO 9 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
172 
WHUS76 KEKA 152148
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
248 PM PDT SAT OCT 15 2011

PZZ475-152300-
/O.CAN.KEKA.SC.Y.0084.111016T0300Z-111017T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
248 PM PDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER EXPECTED.

$$

PZZ470-161030-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
248 PM PDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

* WINDS: N 15 TO 25 KT THROUGH MONDAY MORNING.

* WAVES: SHORT PERIOD...WIND DRIVEN SEAS BUILDING TO 7 TO 9 FT 
  AT 8 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
677 
WHUS76 KEKA 160919
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
219 AM PDT SUN OCT 16 2011

PZZ470-161730-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
219 AM PDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

* WINDS: N 15 TO 25 KT THROUGH MONDAY MORNING.

* WAVES: SHORT PERIOD...WIND DRIVEN SEAS PEAKING AROUND 7 TO 9 FT 
  AT 8 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
922 
WHUS76 KEKA 161535
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
835 AM PDT SUN OCT 16 2011

PZZ470-162345-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
835 AM PDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

* WINDS: N 15 TO 25 KT THROUGH MONDAY.

* WAVES: SHORT PERIOD...WIND DRIVEN SEAS AROUND 6 TO 9 FT AT 8
  SECONDS TODAY THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
929 
WHUS76 KEKA 162034
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
134 PM PDT SUN OCT 16 2011

PZZ470-171030-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
134 PM PDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

* WINDS: N 15 TO 25 KT THROUGH MONDAY.

* WAVES: SHORT PERIOD...WIND DRIVEN SEAS AROUND 6 TO 9 FT AT 8 
  SECONDS TODAY THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
285 
WHUS76 KEKA 170327
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
827 PM PDT SUN OCT 16 2011

PZZ470-171130-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
827 PM PDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

* WINDS: NORTH 10 TO 20 KT. GUSTS UP TO 25 KT ACROSS THE WESTERN
  PORTION OVERNIGHT.

* WAVES: COMBINED SEAS 6 TO 8 FT NEAR 8 SECONDS THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
568 
WHUS76 KEKA 170936
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 AM PDT MON OCT 17 2011

PZZ470-171745-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
236 AM PDT MON OCT 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS: NORTH 10 TO 20 KT. GUSTS UP TO 25 KT THROUGH EARLY
  AFTERNOON. THE STRONGEST WINDS WILL BE ACROSS THE WESTERN
  PORTION OF THE ZONE.

* WAVES: WIND WAVES 3 TO 5 FT. NW SWELL 3 TO 5 FT AT 12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
697 
WHUS76 KEKA 171544
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
844 AM PDT MON OCT 17 2011

PZZ470-172200-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
844 AM PDT MON OCT 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS: NORTH 10 TO 20 KT. GUSTS UP TO 25 KT THROUGH EARLY
  AFTERNOON.  

* WAVES: WIND WAVES 3 TO 5 FT. NW SWELL 4 TO 6 FT AT 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
441 
WHUS76 KEKA 172059
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
159 PM PDT MON OCT 17 2011


PZZ470-172200-
/O.CAN.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
159 PM PDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTH WINDS WILL DIMINISH TO 15 KT TONIGHT AND THEN BECOME
SOUTHERLY ON TUESDAY.

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 3:50 AM PDT, 10 hours 47 minutes earlier.

Area forecast discussion, Oct 14, 3:50 AM PDT, 10 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
350 AM PDT FRI OCT 14 2011

.SYNOPSIS...DRY AND SEASONABLY WARM WEATHER WILL BE THE RULE THROUGH
MONDAY.

&&

.DISCUSSION...PRETTY QUIET FALL PATTERN EXPECTED FOR THE NEXT
WEEK. THE OVERALL PATTERN WILL BE DOMINATED BY AN UPPER LOW THAT
CUTS OFF ALONG 140W THIS WEEKEND...WITH WEAK RIDGING AND SOUTHWEST
FLOW ALOFT OVER NRN CA. EVEN THOUGH THE LOW WILL BE WELL TO OUR
WSW...PLENTY OF HIGH LEVEL MOISTURE WILL BE ADVECTED OVER
CA...ESPECIALLY BY SAT. OTHERWISE...STRATUS AND FOG WILL BE
MINIMAL TODAY...BUT EXPECT MORE LOW CLOUDS AT THE COAST OVER THE
WEEKEND AS THE NORTHERLY GRADIENT INCREASES JUST OFFSHORE. CLOUDS
WILL HAVE A BIT OF AN IMPACT ON TEMPS ACROSS THE INTERIOR...BUT
OVERALL READINGS WILL REMAIN AOA NORMAL THROUGH MONDAY. MODELS ARE
HINTING AT A LITTLE INSTABILITY OVER THE MOUNTAINS THE NEXT COUPLE
AFTERNOONS...BUT THERE REALLY IS NO TRIGGER AS WEAK RIDGING KEEPS
SHORTWAVE ACTIVITY TO OUR NORTH. THE UPPER LOW FINALLY APPROACHES
THE COAST LATE MON/TUE WITH -SHRA AND POSSIBLY A TSTM AS IT MOVES
OVERHEAD. MODELS AFTER THIS TIME SHOW MAINLY ZONAL FLOW...WITH
WEAK FRONTS PASSING BY TO OUR NORTH. JCA

&&

.AVIATION...FOG SATELLITE SHOWS CLEAR SKIES OVER NORTHWEST
CALIFORNIA...THOUGH GROUND OBSERVATIONS ALONG THE COAST AND HUMBOLDT
BAY ARE REPORTING VISIBILITIES VARYING FROM VFR TO IFR. EXPECT THESE
VARIATIONS TO CONTINUE FOR THE NEXT FEW HOURS AND THEN FOR
CONDITIONS TO IMPROVE TO VFR. INLAND LOCATIONS WILL REMAIN VFR UNDER
LIGHT AND TERRAIN-DRIVEN WINDS.

&&

.MARINE...HIGH PRESSURE BUILDING INTO THE PACIFIC NORTHWEST WILL
INTERACT WITH A THERMAL TROUGH OVER THE INTERIOR TO PRODUCE LIGHT TO
MODERATE NORTHERLY WINDS TODAY. WINDS WILL INCREASE TONIGHT THROUGH
SUNDAY AS THE PRESSURE GRADIENT STRENGTHENS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...NONE.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Oct 14, 4:22 AM PDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
422 AM PDT FRI OCT 14 2011

CAZ001>004-076-151130-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
422 AM PDT FRI OCT 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.